RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2015, Volume 20, Issue 5, Pages 497–517 (Mi rcd18)  

This article is cited in 7 scientific papers (total in 7 papers)

The Dynamics of an Articulated $n$-trailer Vehicle

Alejandro Bravo-Doddolia, Luis C. García-Naranjob

a Depto. de Matemáticas, Facultad de Ciencias, UNAM, Circuito Exterior S/N, Ciudad Universitaria, Mexico City, 04510, Mexico
b Departamento de Matemáticas y Mecánica, IIMAS-UNAM Apdo Postal 20-726, Mexico City, 01000, Mexico

Abstract: We derive the reduced equations of motion for an articulated $n$-trailer vehicle that moves under its own inertia on the plane. We show that the energy level surfaces in the reduced space are $(n+1)$-tori and we classify the equilibria within them, determining their stability. A thorough description of the dynamics is given in the case $n=1$.

Keywords: dynamics, nonholonomic constraints, $n$-trailer vehicle

Funding Agency Grant Number
Programa de Apoyo a Proyectos de Investigación e Innovación Tecnológica IA103815
LGN acknowledges the support received from the project PAPIIT IA103815.


DOI: https://doi.org/10.1134/S1560354715050019

References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 37J60, 70F25, 70G45, 58A30
Received: 21.08.2015
Accepted:08.09.2015
Language: English

Citation: Alejandro Bravo-Doddoli, Luis C. García-Naranjo, “The Dynamics of an Articulated $n$-trailer Vehicle”, Regul. Chaotic Dyn., 20:5 (2015), 497–517

Citation in format AMSBIB
\Bibitem{BraGar15}
\by Alejandro Bravo-Doddoli, Luis C. Garc{\'\i}a-Naranjo
\paper The Dynamics of an Articulated $n$-trailer Vehicle
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 5
\pages 497--517
\mathnet{http://mi.mathnet.ru/rcd18}
\crossref{https://doi.org/10.1134/S1560354715050019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3412542}
\zmath{https://zbmath.org/?q=an:06529971}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000362971400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944445952}


Linking options:
  • http://mi.mathnet.ru/eng/rcd18
  • http://mi.mathnet.ru/eng/rcd/v20/i5/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexey V. Borisov, Ivan S. Mamaev, Alexander A. Kilin, Ivan A. Bizyaev, “Qualitative Analysis of the Dynamics of a Wheeled Vehicle”, Regul. Chaotic Dyn., 20:6 (2015), 739–751  mathnet  crossref  mathscinet  adsnasa
    2. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “On the Hadamard–Hamel Problem and the Dynamics of Wheeled Vehicles”, Regul. Chaotic Dyn., 20:6 (2015), 752–766  mathnet  crossref  mathscinet  adsnasa
    3. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Historical and critical review of the development of nonholonomic mechanics: the classical period”, Regular and Chaotic Dynamics, 21:4 (2016), 455–476  mathnet  crossref  crossref  zmath  elib
    4. Ivan A. Bizyaev, “The Inertial Motion of a Roller Racer”, Regul. Chaotic Dyn., 22:3 (2017), 239–247  mathnet  crossref  mathscinet
    5. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Exotic Dynamics of Nonholonomic Roller Racer with Periodic Control”, Regul. Chaotic Dyn., 23:7-8 (2018), 983–994  mathnet  crossref
    7. Vitaliy Fedonyuk, Phanindra Tallapragada, “The Dynamics of a Chaplygin Sleigh with an Elastic Internal Rotor”, Regul. Chaotic Dyn., 24:1 (2019), 114–126  mathnet  crossref
  • Number of views:
    This page:146
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019